# SDR 08FDEA03356

- Difficulty date: August 10, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208281
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION STA 720D RBL 12 TOP OF FLOORBEAM.  REMOVED CORROSION IAW SRM 51-10-6, FOUND CORROSION OUT OF LIMITS IAW SRM 53-10-1 FIG 4, CUTOUT DAMAGED AREA IAW SRM 53-10-8 FIG 3, FABRICATED UPPER CHORD, 2 SUPPORT ANGLES AND 2 REINFORCEMENT STRAPS IAW SRM 53-10-8.  ALODINED AND PRIMED PARTS IAW SRM 51-10-2 AND INSTALLED PARTS IAW SRM 53-10-8 FIG 3.
